RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Уфимск. матем. журн.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Уфимск. матем. журн., 2012, том 4, выпуск 3, страницы 177–183 (Mi ufa161)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Examples of Darboux integrable discrete equations possessing first integrals of an arbitrarily high minimal order

R. N. Garifullin, R. I. Yamilov

Ufa Institute of Mathematics, Russian Academy of Sciences, Ufa, Russian Federation

Аннотация: We consider a discrete equation, defined on the two-dimensional square lattice, which is linearizable, namely, of the Burgers type and depends on a parameter $\alpha$. For any natural number $N$ we choose $\alpha$ so that the equation becomes Darboux integrable and the minimal orders of its first integrals in both directions are greater or equal than $N$.

Ключевые слова: discrete equation, Darboux integrability, first integral.

Полный текст: PDF файл (442 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
УДК: 517.929
Поступила в редакцию: 12.07.2012
Язык публикации: английский

Образец цитирования: R. N. Garifullin, R. I. Yamilov, “Examples of Darboux integrable discrete equations possessing first integrals of an arbitrarily high minimal order”, Уфимск. матем. журн., 4:3 (2012), 177–183

Цитирование в формате AMSBIB
\RBibitem{GarYam12}
\by R.~N.~Garifullin, R.~I.~Yamilov
\paper Examples of Darboux integrable discrete equations possessing first integrals of an arbitrarily high minimal order
\jour Уфимск. матем. журн.
\yr 2012
\vol 4
\issue 3
\pages 177--183
\mathnet{http://mi.mathnet.ru/ufa161}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ufa161
  • http://mi.mathnet.ru/rus/ufa/v4/i3/p177

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. М. В. Янгубаева, “О структуре интегралов систем дискретных уравнений”, Уфимск. матем. журн., 6:1 (2014), 115–120  mathnet  elib; M. V. Yangubaeva, “On structure of integrals for systems of discrete equations”, Ufa Math. J., 6:1 (2014), 111–116  crossref
    2. Garifullin R.N., Yamilov R.I., “Integrable Discrete Nonautonomous Quad-Equations as Backlund Auto-Transformations For Known Volterra and Toda Type Semidiscrete Equations”, Seventh International Workshop: Group Analysis of Differential Equations and Integrable Systems (Gadeisvii), Journal of Physics Conference Series, 621, IOP Publishing Ltd, 2015, UNSP 012005  crossref  isi  scopus
    3. S. Ya. Startsev, “Relationships Between Symmetries Depending on Arbitrary Functions and Integrals of Discrete Equations”, J. Phys. A-Math. Theor., 50:50 (2017), 50LT01  crossref  mathscinet  zmath  isi  scopus
  • Уфимский математический журнал
    Просмотров:
    Эта страница:169
    Полный текст:37
    Литература:31
    Первая стр.:2
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019